# SDR FDEA201109234076

- Difficulty date: September 23, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 84,453 hours, 14,488 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Finger Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CAVITY OTBD OF NR 11 SLAT TRACK, FINGER DOUBLER FOUND CRACKED.  REPAIR CARRIED OUT PER SRM 57-40-02 FIG. 203 REPAIR 9 REV 47.   REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100 REV 112.
